# SDR CALA9900236

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N72821
- Make and model: Doug DC-9-82
- Aircraft serial: 49481
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2.25 INCH CRACK IN AFT CARGO DOOR PAN AT FORWARD HOLD OPEN LATCH AND A .75 INCH CRACK IN AFT CARGO DOOR PAN AT AFT HOLD OPEN LATCH.  INSTALLED REPAIRS IAW ECRA 5321-01010.
